# SDR ASMF201111121001

- Difficulty date: November 28, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7
- Aircraft serial: 30617
- Aircraft time: 30,403 hours, 14,068 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 211C223319
- Part serial: T61614C
- Condition: Damaged
- Location: Mlg
- Part time: 5,551 hours, 2,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, MAIN LANDING GEAR DID NOT RETRACT. AIR RETURN.   CREW ACCOMPLISHED QRH 14.16 PROCEDURE, CONFIRMING FAILURE.  DURING MX REVISION, MANUAL EXTENSION ACCESS DOOR SWITCH AND ACTUATOR DETECTED DAMAGED.  MANUAL EXTENSION ACCESS DOOR SWITCH AND ACTUATOR REPLACED IAW MM 32-34-11, TESTED CORRECT.
